# SDR SWAA2021110128282

- Difficulty date: October 10, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FLOOR SUPPORT STRUCTURE AT BS 540 LBL 2 LOWER SIDE OF FASTENER / REMOVED AND REPLACED SUPPORT PER SRM 51-40-02
